# SDR LR7A2021091102975

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 14,066 hours, 8,484 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK UNDER JOB CARD HC5314, FOUND THE 737.0E UNDERFLOOR BULKHEAD UPPER CAP GOUGED AT LBL22-38 AND CORRODED AT RBL45, WL146. / REPAIRED IAW LAC MEA 382-53-21-086.    NR# 1000565842.
